U.S. doctors online nowAsk doctors free
Salem, OR
A 20-year-old female asked:

Just had pill abortion then iuc 5year implanted, been a week healed and now i am peeing brown, bleeding vaginally black and diarrhea? what should i do

1 doctor answer1 doctor weighed in
Dr. Brian Nguyen
Obstetrics and Gynecology 11 years experience
Retained Products: The only thing i cannot explain here is the dark urination, which if you're sure is not mixed with vaginal discharge, you should seek care for possible urinary infection or kidney injury. The dark vaginal discharge could be remnants from your procedure which your uterus is now expelling. Not dangerous unless with fevers, pain, bleeding more than a pad/hr, or foul smelling discharge.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 20, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.